MathSciNet Relay Station
MathSciNet bibliographic data
MR1640795 (99j:60073) 60H05 (26A33 26A42)
Zähle, M. Integration with respect to fractal functions and stochastic calculus. I. Probab. Theory Related Fields 111 (1998), no. 3, 333–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement